# SDR 2011FA0000335

- Difficulty date: May 6, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Aircraft: N731P
- Make and model: Beech 58
- Aircraft serial: TH1997
- Engine: Cont IO550*
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: 966100227
- Condition: Detached
- Location: Elevator
- Part time: 1,349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND THE LT ELEVATOR BALANCE WEIGHT DETATCHED FROM ITS MOUNT.  THE RT ELEVATOR BALANCE WEIGHT WAS FOUND BROKEN AND LOOSE ON ITS MOUNT.  THE DETATCHED BALANCE WEIGHT WAS ABLE TO SHIFT POSITION INSIDE THE ELEVATOR AND CAUSE OUT OF BALANCE CONDITION.  THE DAMAGE APPEARS TO BE CAUSED BY VIBRATION.
